| Catalog Number |
826633 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A facility reported that during a procedure, the physician could not lock the female connector into the adapter of an icp sensor catheter kit (id 826633), it was identified that the threads were slightly warped causing a failure to completely lock the lure connection and csf was leaking out from the lure connector.Then the physician changed with the second new 826633, which was with the same problem.After that, the physician changed with the third new 826633 and tested it outside patient, it still could not be locked.Finally, the physician changed with the forth 826633 into the patient which could be used.No patient injury/consequences reported and the event led to 15 minutes surgical delay.
Additional Manufacturer Narrative
Updated fields.The icp sensor catheter kit (id 826633 was not returned for evaluation (discarded by customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
Event or Problem Description
N/a.